# SDR AALA202511205304

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 35,739 hours, 14,667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING A LANDING GEAR LGCIU 2 FAULT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELAT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED BITE / SYSTEM REPORT FOR LGCIU #2 PER TSM 32-31-00-810-872-A AND FOUND FAULT ON SENSOR 29GA. MAINTENANCE REPLACED LEFT LANDING GEAR DOOR UPLOCK SENSOR 29GA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-73 WITH NO FAULTS NOTED.
